# SDR CA160119004

- Difficulty date: December 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 2,380 hours
- Engine: Pwa PT6*
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Part number: 3E6721A02434
- Condition: Debonded
- Part time: 2 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) Y6-Y7 BELLCRANK BEARING FOUND DISBONDED.
